- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 491760, 12 pages
Multiple-Set Split Feasibility Problems for Asymptotically Strict Pseudocontractions
1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
2Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics Education, Kyungnam University, Masan, Kyungnam 631-701, Republic of Korea
4Department of Mathematics, South West University of Science and Technology, Mianyang Sichuan 621010, China
Received 5 October 2011; Revised 5 December 2011; Accepted 7 December 2011
Academic Editor: Khalida Inayat Noor
Copyright © 2012 Shih-Sen Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- Xiong Rui Wang, Shih-sen Chang, Lin Wang, and Yun-he Zhao, “Split feasibility problems for total quasi-asymptotically nonexpansive mappings,” Fixed Point Theory And Applications, 2012.
- Wei-Qi Deng, “The Split Feasibility Problems for Countable Families of Asymptotically Strict Pseudocontractions,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- Peiyuan Wang, and Hy Zhou, “Strong Convergence Algorithms of the Split Common Fixed Point Problem for Total Quasi-Asymptotically Pseudocontractive Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.
- Shih-sen Chang, and Ravi P Agarwal, “Strong convergence theorems of general split equality problems for quasi-nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 367, 2014.
- Jing Quan, and Shih-sen Chang, “Multiple-set split feasibility problems for κ-asymptotically strictly pseudo-nonspreading mappings in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 69, 2014.
- Zhaoli Ma, and Lin Wang, “Demiclosed principle and convergence theorems for asymptotically strictly pseudononspreading mappings and mixed equilibrium problems,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 104, 2014.
- Shih-sen Chang, Jong Kim, Yeol Cho, and Jae Sim, “Weak- and strong-convergence theorems of solutions to split feasibility problem for nonspreading type mapping in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 11, 2014.